| Model Number |
8884711253E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a leak in the enfit connector.No injury reported.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.However, a corrective and preventive action has been initiated to address the reported issue.In the meantime, all information received will be used for further tracking and trending purposes.